# SDR FDEA201211063848

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE AT BS 1681, LBL 9 TO BL0 HAS CORROSION.  REPLACED WITH DECK PLATE FABRICATED IAW DWG 146N5318, SHT 3, REV AND INSTALLED IAW DWG 146N5300, SHT 16, REV C.  REPAIR IS  MAJOR.
